How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth, Doctor (MD)
Category: Oncology
Satisfied Customers: 15397
Experience:  Consultant Pediatrician at Kanchi Kamakoti CHILDS Trust Hospital
101124971
Type Your Oncology Question Here...
Dr.Sumanth is online now

I have hypothyroid. I take 100MCG levothyroxine daily. Still

Customer Question

I have hypothyroid. I take 100MCG levothyroxine daily. Still in last 5 months I have gained 10 kilos of weight. I have been living an active lifestyle and eating moderately.
JA: Have you experienced any bleeding? Pain? Unintentional weight loss?
Customer: I have gained 10 kilos in 5 months
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I had miscarriage after IVF in Dec
Submitted: 21 days ago.
Category: Oncology
Expert:  Dr.Sumanth replied 21 days ago.

Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani. I have 16 years of experience in the field of Medicine at a tertiary care referral hospital. I am currently reviewing your question.

Kind regards ***** ***** Sumanth Amperayani

Expert:  Dr.Sumanth replied 21 days ago.
  1. May I know your age please?

  2. Are your cycles regular or irregular - if so - is this the first time you are having this or did you have this in consecutive cycles?

  3. Are you having any intrauterine device?

  4. Is there any personal or family history of polycystic ovarian syndrome?

  5. When was the last time your thyroid status was evaluated?

  6. Has your lifestyle changed in any way in terms of exercise or day to day activities?

  7. Are you currently on any regular medications apart from Levothyroxine?

  8. Any excessive lethargy/ sleepiness or constipation and cold intolerance?

Customer: replied 21 days ago.
May I know your age please? 41Are your cycles regular or irregular - if so - is this the first time you are having this or did you have this in consecutive cycles? noAre you having any intrauterine device? noIs there any personal or family history of polycystic ovarian syndrome? noWhen was the last time your thyroid status was evaluated? 2 weeks ago but do not have test result as yet from NHSHas your lifestyle changed in any way in terms of exercise or day to day activities? active lifestyleAre you currently on any regular medications apart from Levothyroxine? NoAny excessive lethargy/ sleepiness or constipation and cold intolerance? I feel very hot these days. Very lethargic and exhausted
Expert:  Dr.Sumanth replied 21 days ago.
I did not understand your answer to my question about cycles being a regular or irregular.
Customer: replied 21 days ago.
my cycles are regular
Expert:  Dr.Sumanth replied 21 days ago.
Thank you for the information.
I feel that the dose of levothyroxine which you are taking may not be sufficient and it would definitely be evident on the blood test.
So I suggest that we wait for the test result and then based on that take a call on increasing the dose.I sincerely ***** ***** I have helped you today!Is there anything else where I can be of assistance to you in this regard please. We can continue here until you are satisfied, simply use the reply box and let me know.Kind regards ***** ***** Sumanth Amperayani
Customer: replied 21 days ago.
my weight has increased suddenly
I feel very anxious and I feel exhausted
I also feel very irritable
Expert:  Dr.Sumanth replied 21 days ago.

It may be hypothyroidism getting aggravated.